# SDR SWAA2018092825616

- Difficulty date: September 23, 2018
- Submitted: October 1, 2018
- Operation: Air carrier
- Aircraft: N7817J
- Make and model: Boeing 737-7L9
- Aircraft serial: 28013
- Aircraft time: 51,136 hours, 24,788 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 417N5120
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT BULLNOSE EMERGENCY LIGHT INOP AT ROW 16.  RELAMPED LIGHT PER AMM.
